# SDR FDEA201507172254

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: H2024B
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD LT, DISARM LIGHT WOULD NOT TEST OR COME ON WHEN DOOR WAS IN SAFE POSITION.  OUTSIDE HANDLE WAS NOT ALL THE WAY OUT.  UNABLE TO GET ELEC SWITCH TO OPEN DOOR.  FINALLY OUTSIDE RAMP MANUALLY RAISED HANDLE, THE ELEC SWITCH OUTSIDE WORKED.  R & R LT FWD DOOR CONTROL POWER INTERLOCK SWITCH S1-1090 & CARRIED OUT ELEC FWD PAX DOORS OPENING & CLOSING CHECK.  FOUND SATISFACTORY.  ACFT OK FOR SERVICE.
